2019
Том 71
№ 11

All Issues

Gromyak M. I.

Articles: 3
Article (Ukrainian)

Construction of periodic solutions of second-order differential and integrodifferential wave equations

Gromyak M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 48-53

Article (Ukrainian)

Justification of an averaging scheme for hyperbolic systems with fast and slow variables. The mixed problem

Gromyak M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 575–582

Article (Ukrainian)

Periodic solutions of second-order hyperbolic integrodifferential equations

Gromyak M. I., Khoma G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 531–534